My daughter goes through this from time to time. I don't remember her number... but it is coincidental and it goes away after a while. Do you take anti-anxiety meds? She was on Atavan. Evidently, you have become fixated on that particular number. Look around, the house number before that one is 426 and the one after is 450 - those numbers don't mean anything. But you are trying to read something into that particular number.... Too many sci fi movies, perhaps... Not meaning to pooh pooh your fixation, but see a doctor if it continues to bother you. Sounds like you're getting an OCD (Obsessive Compulsive Disorder).
I have several mental disorders, also, and they include the occasional psychotic episode. Hearing things not there, shadows not connected to anything, stuff like that. What is happening with you could very easily be similar, if not the samething. Please see your doctor and tell him about this. It is important it be in your medical record, even if there is nothing the doc can do about it. This is because if it will not stop, or it stops and happens again, often, then it's a problem that needs to be addressed by a professional. Blessings - Blu
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.